Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 309, NWS Las Vegas, NV

September 14, 2022Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 14, 2022, 2:07 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2022, 2:07 PM MST (21:07 UTC)
Expired
Sep 14, 2022, 5:15 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 112 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2022-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2022-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WGUS55 KVEF 142107
FFWVEF
AZC015-150015-
/O.NEW.KVEF.FF.W.0309.220914T2107Z-220915T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
207 PM PDT Wed Sep 14 2022

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Central Mohave County in northwestern Arizona...

* Until 515 PM MST.

* At 207 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the south of Valentine and east of Hackberry 
  Road. Between 1 and 2 inches of rain have fallen. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Valentine, Route 66 and Hackberry Road

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3520 11364 3527 11373 3546 11380 3554 11391
      3559 11388 3554 11369 3543 11341

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JA
2 follow-up statements
949 
WGUS75 KVEF 142214
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
314 PM PDT Wed Sep 14 2022

AZC015-150015-
/O.CON.KVEF.FF.W.0309.000000T0000Z-220915T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
314 PM MST Wed Sep 14 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MST THIS 
AFTERNOON FOR CENTRAL MOHAVE COUNTY...

At 314 PM MST, Doppler radar indicated thunderstorms were weakening 
as they moved northeast away from the area around Valentine and 
Hackberry Road. Between 1 and 2 inches of rain have fallen. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Valentine, Route 66 and Hackberry Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3520 11364 3527 11373 3546 11380 3554 11391
      3559 11388 3554 11369 3543 11341

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JA
510 
WGUS75 KVEF 150008
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
508 PM PDT Wed Sep 14 2022

AZC015-150018-
/O.EXP.KVEF.FF.W.0309.000000T0000Z-220915T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
508 PM MST Wed Sep 14 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MST THIS AFTERNOON FOR 
CENTRAL MOHAVE COUNTY...

The heavy rain near Valentine has ended. Flooding is no longer 
expected to pose a threat. Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 800 PM MST for a portion of 
northwest Arizona.

LAT...LON 3520 11364 3527 11373 3546 11380 3554 11391
      3559 11388 3554 11369 3543 11341

$$

CO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 1:39 PM MST, 28 minutes earlier.

Area forecast discussion, Sep 14, 1:39 PM MST, 28 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
139 PM PDT Wed Sep 14 2022

.SYNOPSIS...One final day of fairly active monsoon related
thunderstorm activity, before southwest flow finally brings in
drier conditions for the remainder of the week. A fall-like system
early next week could bring cooler temperatures and gusty winds
to the area with the first snow of the season possible in the
Sierra.

&&

.DISCUSSION...Tonight through Sunday.

Showers and thunderstorm chances will diminish through the evening
and end after midnight. On Thursday, drier air makes headway
across the western half of our area with dewpoint temperatures
in the 30s while the western half will see dewpoints in the 40s to
low 50s. The chance for showers and storms is limited to central
and northern Lincoln county as shortwave energy passes to the
north. By Friday and Saturday, area wide dry conditions are
expected with seasonal temperatures. A strong low pressure system
drops south along the coast over the weekend bringing increasing
winds to the area both days although Sunday looks like the
strongest wind day of the two.

Monday through Wednesday...confidence is low regarding weather
details related to the aforementioned low pressure system in this
period. There are several synoptic scale features at play that
could alter the outcome. The incoming trough from the northwest is
one of those features but it's progressive or non-progressive
nature will depend on the other two. One of them - an area of low
pressure several hundred miles south of Manzanillo, Mexico
currently has a 70 percent chance of becoming a named tropical
system according to the latest information from NHC. Forecast
models bring this system and it's associated tropical moisture
plum northward early in the period but the model forecast tracks
become quite divergent. The third feature at play is an expansive
high pressure system centered over the Southern Plains states
that could direct Gulf of Mexico moisture westward into
northeastern Mexico and potentially into New Mexico. Both the
tropical system and the possibility of moisture advecting
westward from the Gulf of Mexico should not be a direct concern
for our forecast area. But they could act indirectly in stalling
the low pressure system off the west coast and delay it's
progression to the east. Thus for our area, there is moderate-high
confidence that the low off the coast will be the driving force
for our weather next week.

&&

.AVIATION...For Harry Reid...moderate confidence in an easterly
wind around 10 knots prevailing at the terminal through the
afternoon hours before turning southerly around sunset. A few
dissenting models call for a much earlier turn to the south or
southwest but for this to happen, it would probably be due to
thunderstorm influences. Once the sun sets and storm activity
ends, winds should settle into more typical diurnal trends through
the remainder of the TAF period.

For the rest of southern Nevada, northwest Arizona and southeast
California...Gusty south-southeasterly winds will continue at
KBIH into the evening before gusts drop off and winds eventually
turn to the northwest. Winds at KDAG are less clear initially but
should become gusty out of the southwest to west by late afternoon
before gusts drop off later in the evening. Outside of storm
influences, winds at KEED and KIFP should follow typical diurnal
trends. Similar arguments for the other Las Vegas valley TAF sites
given for KLAS.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION/AVIATION...Salmen

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Sep 14, 9:49 AM MST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
949 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            OVERTON COOP STATION 26-5846 REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
            TO 0642 ON 9/13/2022. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN (A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS) BY 0800 ON 9/14/2022. WIND GUSTS UP
            TO 41 MPH AND WATER FLOODING IN AREAS OF UP
            TO 3 FEET. VEHICLES STUCK IN WATER AND
            DEBRIS ON NEARBY ROADWAYS.

&&

DTK
Local storm report, Sep 14, 10:03 AM MST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1003 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            NW OVERTON COOP STATION 265846. REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
            PM TO 0642 PM. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
            WATER FLOODING IN AREAS OF UP TO 3 FEET.
            VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
            ROADWAYS.

&&

DTK
Local storm report, Sep 14, 10:21 AM MST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1021 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     DEBRIS FLOW      VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022                   CLARK              NV   CO-OP OBSERVER

            MAJOR RAIN EVENT AND FLASH FLOODS OVERNIGHT
            WITH RESULTING DEBRIS FLOW OVER ROADS. WHITE
            DOMES ROAD CLOSED DUE TO DEBRIS. BASEBALL
            SIZED TO BASKETBALL SIZED ROCKS, MUD AND
            DEAD SHRUBS CLOSING VARIOUS ROADS IN SEVERAL
            AREAS OF VALLEY OF FIRE NATIONAL PARK.
            MULTIPLE VEHICLES ARE STUCK ON PARK ROADS IN
            DEBRIS THIS MORNING.

&&

DTK
Local storm report, Sep 14, 10:53 AM MST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1053 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      1 S COYOTE SPRINGS      36.78N 114.94W
09/13/2022                   CLARK              NV   PUBLIC

            REPORT OF FLOODING ON HIGHWAY 93 BETWEEN
            INTERSTATE 15 AND COYOTE SPRINGS. PART OF
            THE ROADWAY HAS BEEN WASHED AWAY.

0142 PM     FLASH FLOOD      OLANCHA                 36.29N 118.01W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
            FLOODING WITH WATER FLOWING OVER BOTH THE
            NORTH AND SOUTHBOUND LANES OF HWY 395.

0201 PM     FLASH FLOOD      5 SSE KEELER            36.43N 117.82W
09/13/2022                   INYO               CA   DEPT OF HIGHWAYS

            CALTRANS HAS CLOSED STATE ROUTE 190 AT THE
            STATE ROUTE 136 JUNCTION DUE TO WATER
            FLOWING OVER THE ROAD.

0241 PM     FLASH FLOOD      OLANCHA                 36.28N 118.01W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
            FLOODING WITH 50 TO 100 PEOPLE STUCK BETWEEN
            TWO FLASH FLOOD POINTS.

0329 PM     FLASH FLOOD      5 NNW OLANCHA           36.35N 118.02W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS THAT
            HIGHWAY 395 IS IMPASSABLE BY LONE WILLOW DUE
            TO FLOODING. SOUTHBOUND LANES ARE BEING SHUT
            DOWN AT THE SR 136 JUNCTION WITH NORTHBOUND
            LANES SHUTDOWN AT THE SR 190 JUNCTION.

0345 PM     FLASH FLOOD      11 SSE KEELER           36.35N 117.77W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS A WALL OF
            FAST MOVING WATER CROSSING HIGHWAY 190 NEAR
            CENTENNIAL FLATS. ROAD IS LARGELY WASHED
            AWAY. ONE TRUCK WAS SWEPT AWAY WITH NO
            INJURIES.

0405 PM     FLASH FLOOD      4 SE LONE PINE          36.57N 118.01W
09/13/2022                   INYO               CA   DEPT OF HIGHWAYS

            CALTRANS REPORTS THAT STATE ROUTE 136 HAS
            BEEN CLOSED FROM LONE PINE TO THE JUNCTION
            OF STATE ROUTE 190 DUE TO FLOODING.

0500 PM     FLASH FLOOD      5 SW PANACA             37.73N 114.45W
09/13/2022                   LINCOLN            NV   LAW ENFORCEMENT

            LINCOLN COUNTY SHERIFF OFFICE RECEIVED
            MULTIPLE REPORTS OF FLOODING ON HIGHWAY 93
            BETWEEN MILE MARKERS 105 AND 109.

0502 PM     FLASH FLOOD      12 WNW DEATH VALLEY JUN 36.35N 116.63W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS KNEE HIGH
            MUD OVER THE ROAD BEGINNING AROUND MILE
            MARKER 136 AS WELL AS A STUCK SCHOOL BUS.
            STATE ROUTE 190 IS CLOSED FROM DEATH VALLEY
            JUNCTION DUE TO FLOODING.

0615 PM     FLASH FLOOD      ALAMO                   37.36N 115.17W
09/13/2022                   LINCOLN            NV   LAW ENFORCEMENT

            LINCOLN COUNTY SHERIFF OFFICE RECEIVED
            MULTIPLE REPORTS OF FLOODING IN THE TOWN OF
            ALAMO.

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            NW OVERTON COOP STATION 265846. REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
            PM TO 0642 PM. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
            WATER FLOODING IN AREAS OF UP TO 3 FEET.
            VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
            ROADWAYS.

0634 PM     FLASH FLOOD      5 NE DIXON LANE-MEADOW  37.42N 118.35W
09/13/2022                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
            FLOODING WITH MUD IN THE ROAD NEAR HIGHWAY 6
            AND JEAN BLANC ROAD.

0700 PM     FLASH FLOOD      1 NW OVERTON            36.55N 114.46W
09/13/2022                   CLARK              NV   LAW ENFORCEMENT

            LAS VEGAS METROPOLITAN POLICE DEPARTMENT
            REPORTED SIGNIFICANT FLOODING ON MOAPA
            VALLEY BOULEVARD AT BRYNER BY THE OVERTON
            POWER DISTRICT.

0905 PM     TSTM WND GST     3 SW MERCURY            36.62N 116.03W
09/13/2022  M64 MPH          NYE                NV   ASOS

            DESERT ROCK AIRPORT ASOS MEASURED A GUST OF
            64 MPH FROM A NEARBY THUNDERSTORM FROM 2105
            TO 2109.

0930 PM     FLASH FLOOD      10 SW MERCURY           36.55N 116.13W
09/13/2022                   NYE                NV   DEPT OF HIGHWAYS

            NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
            A ROAD HAZARD. FLOODING ON STATE ROUTE 160
            SOUTH OF HIGHWAY 95 IN PAHRUMP.

1000 PM     FLASH FLOOD      2 SSE OVERTON           36.52N 114.43W
09/13/2022                   CLARK              NV   PUBLIC

            PHOTOS OF SEDIMENT OVER THE ROADWAY WHERE
            STATE ROUTE 169 HAD FLOODED IN NUMEROUS
            PLACES.

1130 PM     FLASH FLOOD      1 NW CENTENNIAL HILLS   36.30N 115.31W
09/13/2022                   CLARK              NV   PUBLIC

            VIDEO OF WATER FLOWING THROUGH THE
            INTERSECTION IN CENTENNIAL HILLS AT GRAND
            CANYON AND FARM.

1130 PM     FLASH FLOOD      2 WNW CENTENNIAL HILLS  36.30N 115.31W
09/13/2022                   CLARK              NV   PUBLIC

            ONE REPORT OF 5 INCHES OF FLOWING WATER OVER
            THE ROADWAY AT HUALAPAI WAY AND FARM ROAD IN
            CENTENNIAL HILLS. A SECOND REPORT FOR THE
            SAME AREA SHOWED A DASHCAM VIDEO OF THE
            FLOODING.

1145 PM     FLASH FLOOD      2 SSW MOAPA             36.65N 114.62W
09/13/2022                   CLARK              NV   DEPT OF HIGHWAYS

            NEVADA DEPARTMENT OF TRANSPORTATION CLOSED
            HIDDEN VALLEY ROAD BETWEEN INTERSTATE 15 AND
            STATE ROUTE 168 DUE TO FLOODING. TIME OF
            FLOODING ESTIMATED BY RADAR.

1245 AM     FLASH FLOOD      1 S OVERTON             36.53N 114.44W
09/14/2022                   CLARK              NV   PUBLIC

            VIDEO SHOWING SIGNIFICANT STANDING WATER IN
            THE NEIGHBORHOOD OFF OF SOUTH MOAPA VALLEY
            BOULEVARD DUE TO AN OVERFLOW OF THE OVERTON
            WASH. VIDEO WAS TAKEN AT 0300. TIME THE
            FLOODING OCCURRED WAS ESTIMATED BY RADAR.

0100 AM     DEBRIS FLOW      VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022                   CLARK              NV   CO-OP OBSERVER

            CORRECTED TIME USING RADAR ESTIMATE FOR
            PREVIOUS DEBRIS FLOW REPORT FROM VALLEY OF
            FIRE STATE PARK. MAJOR RAIN EVENT AND FLASH
            FLOODS OVERNIGHT WITH RESULTING DEBRIS FLOW
            OVER ROADS. WHITE DOMES ROAD CLOSED DUE TO
            DEBRIS. BASEBALL SIZED TO BASKETBALL SIZED
            ROCKS, MUD AND DEAD SHRUBS CLOSING VARIOUS
            ROADS IN SEVERAL AREAS OF VALLEY OF FIRE
            NATIONAL PARK. MULTIPLE VEHICLES ARE STUCK
            ON PARK ROADS IN DEBRIS THIS MORNING.

0100 AM     FLASH FLOOD      1 NE LOGANDALE          36.61N 114.47W
09/14/2022                   CLARK              NV   PUBLIC

            ACCORDING TO THE REPORT, A DIP IN THE ROAD
            BY MOAPA ELEMENTARY SCHOOL WAS FLOODED WITH
            DEBRIS INDICATING IT HAD BEEN WORSE EARLIER.
            THE FLAT STRETCH IN MOAPA THROUGH THE
            ELEMENTARY SCHOOL HAD LOTS OF WATER.

0150 AM     FLASH FLOOD      1 S OVERTON             36.53N 114.44W
09/14/2022                   CLARK              NV   DEPT OF HIGHWAYS

            NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
            A ROAD HAZARD. FLOODING ON STATE ROUTE 169
            BETWEEN MILE MARKERS 11 AND 14.

&&
Local storm report, Sep 14, 11:02 AM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1102 AM PDT WED SEP 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       1 NW OVERTON            36.55N 114.46W
09/13/2022  M0.80 INCH       CLARK              NV   CO-OP OBSERVER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            NW OVERTON COOP STATION 265846. REPORTED 0.8
            INCHES OF HEAVY RAIN IN 20 MINUTES FROM 622
            PM TO 642 PM. RAINSHOWERS CONTINUED
            OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
            RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
            HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
            WATER FLOODING IN AREAS OF UP TO 3 FEET.
            VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
            ROADWAYS.

&&

DK

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 12:31 AM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Sep 14, 1:31 PM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Sep 14, 1:37 PM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.